Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Convex hulls of polyominoes

Title data

Kurz, Sascha:
Convex hulls of polyominoes.
In: Beiträge zur Algebra und Geometrie = Contributions to Algebra and Geometry. Vol. 49 (2008) Issue 1 . - pp. 125-136.
ISSN 0138-4821

Official URL: Volltext

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics > Chair Mathematical Economics - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2014 13:08
Last Modified: 15 Jun 2021 08:32
URI: https://eref.uni-bayreuth.de/id/eprint/3285